MathSciNet Relay Station
MathSciNet bibliographic data
MR1327162 11G09 (14F30 14G15 14G20)
Taguchi, Y.; Wan, D. $L$-functions of $\phi$-sheaves and Drinfeld modules. J. Amer. Math. Soc. 9 (1996), no. 3, 755–781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement